Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 75, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 11, 2012, 3:44 AM CDT for Garfield County, Kingfisher County, Logan County, Oklahoma. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 11, 2012, 3:44 AM CDT (08:44 UTC)
- Expired
- Apr 11, 2012, 4:30 AM CDT
- In force
- 46 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Garfield County, OK, Kingfisher County, OK, Logan County, OK
The radar
The Vance AFB radar (KVNX), 83 km from the middle of the area, began a volume at 08:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 8.7 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1476 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 227 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
526
WUUS54 KOUN 110844
SVROUN
OKC047-073-083-110930-
/O.NEW.KOUN.SV.W.0075.120411T0844Z-120411T0930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
344 AM CDT WED APR 11 2012
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EXTREME SOUTHEASTERN GARFIELD COUNTY IN NORTH CENTRAL OKLAHOMA...
NORTHEASTERN KINGFISHER COUNTY IN NORTH CENTRAL OKLAHOMA...
NORTHWESTERN LOGAN COUNTY IN CENTRAL OKLAHOMA...
* UNTIL 430 AM CDT
* AT 340 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR BISON...MOVING EAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
MARSHALL AND LOVELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3618 9746 3617 9745 3617 9740 3616 9737
3594 9752 3614 9790 3628 9783
TIME...MOT...LOC 0840Z 292DEG 19KT 3619 9781
$$1 follow-up statement
252
WWUS54 KOUN 110910
SVSOUN
SEVERE WEATHER STATEMENTNATIONAL WEATHER SERVICE NORMAN OK410 AM CDT
WED APR 11 2012
OKC047-073-083-110930-
/O.CON.KOUN.SV.W.0075.000000T0000Z-120411T0930Z/
KINGFISHER OK-GARFIELD OK-LOGAN OK-
410 AM CDT WED APR 11 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM
CDT FOR EXTREME NORTHEASTERN KINGFISHER...EXTREME SOUTHEASTERN
GARFIELD AND NORTHWESTERN LOGAN COUNTIES...
AT 405 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM
WAS LOCATED NEAR MARSHALL...MOVING SOUTHEAST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
MARSHALL AND LOVELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3618 9746 3617 9745 3617 9740 3616 9737
3594 9752 3615 9781 3625 9776
TIME...MOT...LOC 0905Z 145DEG 9KT 3618 9774
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 11:51 PM CDT, 3 hours 53 minutes earlier.
Area forecast discussion, Apr 10, 11:51 PM CDT, 3 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 1151 PM CDT TUE APR 10 2012 .AVIATION... EAST TO NORTHEAST WINDS WITH DRIER AIR MAY KEEP CEILINGS IN THE VFR CATEGORY ACROSS CENTRAL/NORTH CENTRAL AND PERHAPS NORTHWEST OKLAHOMA OVERNIGHT AND THURSDAY. SOUTHERN OKLAHOMA AND NORTH TEXAS MAY SEE MVFR CEILINGS DEVELOP AFTER 9Z WITH SOME LIGHT FOG...AS HUMIDITY IS RATHER HIGH. CONVECTION ACROSS TEXAS PANHANDLE SHOULD PROPAGATE SOUTHWARD OVERNIGHT WITH OTHER SCATTERED SHOWERS AND STORMS DEVELOPING ACROSS SOUTHERN KANSAS AND NORTHERN OKLAHOMA. STORMS THURSDAY AFTERNOON SHOULD FORM WELL WEST OF THE FA AND MOVE INTO WESTERN OKLAHOMA AFTER 4Z. && .PREV DISCUSSION... /ISSUED 847 PM CDT TUE APR 10 2012/ UPDATE... REMOVED RAIN CHANCES ACROSS SOUTH OKLAHOMA AND WESTERN NORTH TEXAS FOR THE REST OF TONIGHT. ALSO...ADJUSTED SKY COVER. DISCUSSION... SHOWERS AND THUNDERSTORMS MAY DEVELOP NORTH OF I-40 AFTER MIDNIGHT. MADE THE CHANGES ABOVE AS LATEST RADAR AND SATELLITE IMAGERY INDICATED NO RADAR ECHOES AND SOME CLOUD COVER OVER THE AREA. APPEARS THE CAP IS TOO STRONG FOR ANY ROBUST DEVELOPMENT THIS EVENING. BELIEVE CLOUDS WILL INCREASE AFTER MIDNIGHT...EXCEPT PERHAPS WESTERN NORTH TEXAS. BASED ON LATEST MODEL GUIDANCE INCLUDING THE HRRR...KEPT 20 TO 30 PERCENT CHANCE OF SHOWERS AND STORMS NORTH OF I-40 AFTER MIDNIGHT AS THE LOW LEVEL JET MAY ALLOW FOR ELEVATED STORMS TO DEVELOP IN A MOIST AND UNSTABLE AIRMASS. WITH MUCAPE 1000-1500 J/KG AND STEEP MID LEVEL LAPSE RATES...A FEW STORMS COULD PRODUCE LARGE HAIL IF THEY CAN DEVELOP. THERE IS A LOW CHANCE FOG MAY DEVELOP OVER THE AREA LATE TONIGHT INTO WEDNESDAY MORNING...BUT DID NOT MENTION DUE TO LOW CONFIDENCE AS STRATUS MAY DEVELOP INSTEAD OF FOG. PRODUCTS HAVE BEEN UPDATED. MBS PREV DISCUSSION... /ISSUED 646 PM CDT TUE APR 10 2012/ AVIATION... EXPECT STORMS IN TEXAS PANHANDLE TO DECREASE IN COVERAGE OVER THE NEXT TWO HOURS WITH THE LOSS OF HEATING. CEILINGS THIS EVENING ARE MAINLY VFR AND SOME MVFR CEILINGS MAY FORM BY 9-12Z WEDNESDAY WITH EAST TO SOUTHEAST FLOW. PREV DISCUSSION... /ISSUED 239 PM CDT TUE APR 10 2012/ DISCUSSION... A FEW THUNDERSTORMS MAY DEVELOP LATE THIS AFTERNOON/EVENING ACROSS PORTIONS OF THE FA. THERE IS VERY LITTLE UPPER SUPPORT FOR THE DEVELOPMENT OF CONVECTION. HOWEVER... SFC HEATING... UPSLOPE FLOW... AND CONVERGENCE ALONG A COUPLE OF BOUNDARIES LOCATED OVER THE FA MAY PROVIDE ENOUGH LIFT FOR A FEW STORMS TO DEVELOP. IF STORMS DO DEVELOP... THERE IS ENOUGH INSTABILITY FOR SOME SEVERE STORMS TO BE POSSIBLE PRODUCING LARGE HAIL AND GUSTY WINDS. SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE OVERNIGHT INTO EARLY NEXT WEEK. UPPER SUPPORT WILL AGAIN BE WEAK WEDNESDAY AS THE RIDGE CONTINUES TO AFFECT THE REGION. HOWEVER... A DISTURBANCE MAY MOVE THROUGH THE FLOW TO ADD ADDITIONAL LIFT TOMORROW FOR THUNDERSTORM DEVELOPMENT. MID AND UPPER LEVEL SUPPORT IS EXPECTED TO IMPROVE LATE THIS WEEK THROUGH EARLY NEXT WEEK. MODELS SHOW THE UPPER RIDGE SHIFTING EAST AS UPPER TROUGH MOVES INTO THE WESTERN U.S. LEADING TO SOUTHWEST FLOW OVER THE REGION THROUGH AT LEAST THE WEEKEND. IMPULSES/SHORTWAVES MOVING THROUGH THIS FLOW WILL PROVIDE LIFT TO THE AREA. A DRYLINE IS ALSO EXPECTED TO SET UP WEST OF OR IN THE FA LATE THIS WEEK INTO THE WEEKEND PROVIDING A FOCUS FOR THUNDERSTORMS DEVELOPMENT. SEVERE STORMS WILL REMAIN POSSIBLE THROUGH AT LEAST THE WEEKEND WITH WIND SHEAR INCREASING LATE THIS WEEK INTO THE WEEKEND. THE UPPER TROUGH IS EXPECTED TO EVENTUALLY MOVE ACROSS THE CENTRAL U.S. EARLY NEXT WEEK BRINGING AT LEAST A BRIEF BREAK TO SHOWER AND THUNDERSTORM CHANCES. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 56 71 54 74 / 20 20 50 20 HOBART OK 58 76 57 76 / 10 30 50 20 WICHITA FALLS TX 61 83 60 82 / 10 30 50 20 GAGE OK 53 63 56 79 / 20 30 50 20 PONCA CITY OK 49 62 50 71 / 30 30 50 50 DURANT OK 59 77 53 75 / 10 20 40 30 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. &&
Hazardous weather outlook, Apr 10, 8:17 PM CDT, 7 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
817 PM CDT TUE APR 10 2012
OKZ004>048-050>052-TXZ083>090-111000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-WASHITA-
CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-POTTAWATOMIE-
SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-COMANCHE-STEPHENS-
GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-CARTER-JOHNSTON-ATOKA-
LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-
ARCHER-CLAY-
817 PM CDT TUE APR 10 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TONIGHT...
THUNDERSTORM OUTLOOK...
A FEW STRONG TO SEVERE THUNDERSTORMS WITH LARGE HAIL ARE POSSIBLE
MAINLY AFTER MIDNIGHT CDT NORTH OF I-40.
DISCUSSION...
A WEAK FRONT HAS STALLED NEAR THE RED RIVER AND WILL REMAIN THERE
TONIGHT. ELEVATED MOIST UNSTABLE AIR IN COMBINATION WITH AN INCREASING
LOW LEVEL JET MAY CAUSE ISOLATED TO SCATTERED THUNDERSTORMS TO DEVELOP
WELL NORTH OF THE FRONT LATER TONIGHT...PARTICULARLY OVER NORTH OKLAHOMA.
IF STORMS DEVELOP TONIGHT...LARGE HAIL UP TO THE SIZE OF GOLF BALLS
WOULD BE THE MAIN HAZARD.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT WEDNESDAY APRIL 11.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...50 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...30 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THUNDERSTORM OUTLOOK...
THUNDERSTORM CHANCES WILL CONTINUE THROUGH MOST OF THE WEEK. THERE
WILL BE CHANCE OF SEVERE STORMS MAINLY IN WESTERN PARTS OF OKLAHOMA
AND NORTH TEXAS ON THURSDAY AND OVER MUCH OF OKLAHOMA AND NORTH
TEXAS FRIDAY AND SATURDAY.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
WEDNESDAY.
MBSIn the hours before
Special weather statement, Apr 11, 2:19 AM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 219 AM CDT WED APR 11 2012 OKZ012-018-019-110745- LOGAN OK-KINGFISHER OK-GARFIELD OK- 219 AM CDT WED APR 11 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LOGAN... NORTHEASTERN KINGFISHER AND SOUTHEASTERN GARFIELD COUNTIES UNTIL 245 AM CDT... AT 215 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BISON... MOVING EAST AT 40 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 40 MPH... LOCATIONS IMPACTED INCLUDE... COVINGTON...MARSHALL...DOUGLAS AND HAYWARD. LAT...LON 3634 9746 3605 9747 3611 9788 3629 9787 TIME...MOT...LOC 0715Z 272DEG 34KT 3620 9780
Special weather statement, Apr 11, 2:53 AM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 253 AM CDT WED APR 11 2012 OKZ007-012-013-110845- GRANT OK-GARFIELD OK-NOBLE OK- 253 AM CDT WED APR 11 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GRANT...GARFIELD AND NORTHWESTERN NOBLE COUNTIES UNTIL 345 AM CDT... AT 250 AM CDT...STRONG THUNDERSTORM WERE LOCATED NEAR CARRIER AND 5 MILES NORTH OF GARBER...MOVING EAST AT 20 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 40 MPH... LOCATIONS IMPACTED INCLUDE... ENID...WAUKOMIS...GARBER...COVINGTON...BILLINGS...DRUMMOND... BRECKENRIDGE...KREMLIN...HUNTER...FAIRMONT...HILLSDALE...CARRIER... DOUGLAS...VANCE AIR FORCE BASE...NORTH ENID AND HAYWARD. LAT...LON 3659 9742 3618 9747 3622 9809 3665 9806 TIME...MOT...LOC 0750Z 281DEG 16KT 3653 9791
Special weather statement, Apr 11, 2:55 AM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 255 AM CDT WED APR 11 2012 OKZ019-020-110845- LOGAN OK-PAYNE OK- 255 AM CDT WED APR 11 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LOGAN AND WEST CENTRAL PAYNE COUNTIES UNTIL 345 AM CDT... AT 250 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MULHALL... MOVING EAST AT 20 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... WIND GUSTS TO 40 MPH... LOCATIONS IMPACTED INCLUDE... COYLE...MULHALL...ORLANDO AND LAKE CARL BLACKWELL. LAT...LON 3615 9715 3592 9716 3603 9751 3616 9755 TIME...MOT...LOC 0750Z 281DEG 16KT 3611 9742
Special weather statement, Apr 11, 2:57 AM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 257 AM CDT WED APR 11 2012 OKZ005-006-110845- WOODS OK-ALFALFA OK- 257 AM CDT WED APR 11 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WOODS AND SOUTHWESTERN ALFALFA COUNTIES UNTIL 345 AM CDT... AT 255 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR DACOMA... MOVING EAST AT 15 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... WIND GUSTS TO 40 MPH... LOCATIONS IMPACTED INCLUDE... CARMEN...ALINE...DACOMA AND LAMBERT. LAT...LON 3674 9835 3648 9843 3656 9864 3673 9860 TIME...MOT...LOC 0755Z 278DEG 11KT 3662 9861
Special weather statement, Apr 11, 3:35 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENTNATIONAL WEATHER SERVICE NORMAN OK335 AM
CDT WED APR 11 2012
OKZ012-013-018>020-110915-
LOGAN OK-KINGFISHER OK-GARFIELD OK-PAYNE OK-NOBLE OK-
335 AM CDT WED APR 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LOGAN...
NORTHEASTERN KINGFISHER...GARFIELD...PAYNE AND NOBLE COUNTIES
UNTIL 415 AM CDT...
AT 330 AM CDT...STRONG THUNDERSTORM WERE LOCATED NEAR CARRIER...
NEAR BISON...AND NEAR STILLWATER...MOVING EAST AT 20 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
LOCATIONS IMPACTED INCLUDE...
ENID...STILLWATER...PERRY...PERKINS...WAUKOMIS...COVINGTON...
DRUMMOND...MARSHALL...BRECKENRIDGE...MULHALL...ORLANDO...FAIRMONT...
CARRIER...DOUGLAS...BISON...VANCE AIR FORCE BASE...LUCIEN...LAKE
MCMURTRY...LAKE CARL BLACKWELL AND NORTH ENID.
LAT...LON 3657 9805 3639 9744 3621 9690 3595 9691
3594 9714 3617 9806
TIME...MOT...LOC 0830Z 292DEG 19KT 3650 9797Special weather statement, Apr 11, 3:38 AM CDT, 6 minutes before
SPECIAL WEATHER STATEMENTNATIONAL WEATHER SERVICE NORMAN OK338 AM CDT WED APR 11 2012 OKZ005-010-110930- WOODWARD OK-WOODS OK- 338 AM CDT WED APR 11 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WOODWARD AND WEST CENTRAL WOODS COUNTIES UNTIL 430 AM CDT... AT 335 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR FREEDOM... MOVING EAST AT 20 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 40 MPH... LOCATIONS IMPACTED INCLUDE... FREEDOM AND CAMP HOUSTON. LAT...LON 3681 9881 3659 9893 3677 9929 3689 9926 TIME...MOT...LOC 0835Z 292DEG 19KT 3681 9922
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 1:35 AM CDT | Special Weather Statement | OUN | Harper | 25 min |
| Apr 11, 2:19 AM CDT | Special Weather Statement | OUN | Garfield | 26 min |
| Apr 11, 2:53 AM CDT | Special Weather Statement | OUN | Garfield | 52 min |
| Apr 11, 2:55 AM CDT | Special Weather Statement | OUN | Logan | 50 min |
| Apr 11, 2:57 AM CDT | Special Weather Statement | OUN | Alfalfa | 48 min |
| Apr 11, 3:35 AM CDT | Special Weather Statement | OUN | Garfield, Payne | 40 min |
| Apr 11, 3:38 AM CDT | Special Weather Statement | OUN | Woods | 52 min |
| Apr 11, 3:55 AM CDT | Severe Thunderstorm Warning | OUN | Payne | 22 min |
| Apr 11, 4:13 AM CDT | Special Weather Statement | OUN | Garfield | 47 min |
| Apr 11, 4:15 AM CDT | Special Weather Statement | OUN | Woods | 30 min |
| Apr 11, 4:28 AM CDT | Areal Flood Advisory | OUN | Garfield, Kingfisher, Logan | 3 hr |
| Apr 11, 4:33 AM CDT | Areal Flood Advisory | OUN | Woods, Woodward | 3 hr |
| Apr 11, 4:39 AM CDT | Special Weather Statement | OUN | Payne | 51 min |
| Apr 11, 4:40 AM CDT | Special Weather Statement | OUN | Logan | 50 min |
| Apr 11, 4:42 AM CDT | Special Weather Statement | OUN | Alfalfa | 48 min |
| Apr 11, 5:33 AM CDT | Special Weather Statement | OUN | Logan | 42 min |
| Apr 11, 12:17 PM CDT | River Flood Warning | OUN | Major, Woods, Woodward | 8 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.